National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Journal of algebraic combinatorics(2,213)
ISSN: 0925-9899
1    
Bounds on the regularity and projective dimension of ideals associated to graphs 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:38  Issue:1  Page:37-55  

Dao Hailong;   Huneke Craig;   Schweig Jay;  

来源数据库:[Web of Science, Scopus]         被引频次:48

文摘信息 获取全文 问图书馆员

2    
New Cameron-Liebler line classes with parameter q(2)+1/2 期刊论文

JOURNAL OF ALGEBRAIC COMBINATORICS     ISSN:0925-9899  Volume:49  Issue:2  Page:193-208  

Cossidente A;   Pavese F;  

被引频次:4

文摘信息 问图书馆员

3    
Categorical relations between Langlands dual quantum affine algebras: doubly laced types 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:49  Issue:4  Page:401-435  

Kashiwara Masaki;   Oh Se-jin;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

4    
The second largest eigenvalues of some Cayley graphs on alternating groups 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:1  Page:99-111  

Huang Xueyi;   Huang Qiongxiang;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

5    
Quasi-quantum groups obtained from tensor braided Hopf algebras 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  

Bulacu Daniel;  

问图书馆员

6    
New Cameron–Liebler line classes with parameter q2 +12 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:49  Issue:2  Page:193-208  

Cossidente A;   Pavese F;  

问图书馆员

7    
Signed counts of real simple rational functions 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  

El Hilany Boulos;   Rau Johannes;  

问图书馆员

8    
Quotients of the Hermitian curve from subgroups of $$\mathrm{PGU}(3,q)$$ PGU ( 3 , q ) without fixed points or triangles 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  

Montanucci Maria;   Zini Giovanni;  

问图书馆员

9    
Faithful permutation representations of toroidal regular maps 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  

Fernandes Maria Elisa;   Piedade Claudio Alexandre;  

问图书馆员

10    
Nilpotent primer hypermaps with hypervertices of valency a prime 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  

Du Shaofei;   Yuan Kai;  

问图书馆员

11    
Construction of cospectral graphs 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  

Dutta Supriyo;   Adhikari Bibhas;  

问图书馆员

12    
Permutation groups arising from pattern involvement 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  

Lehtonen Erkko;  

问图书馆员

13    
Free hyperplane arrangements over arbitrary fields 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  

Torielli Michele;   Palezzato Elisa;  

问图书馆员

14    
On a generalization of planar functions 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  

Bartoli Daniele;   Timpanella Marco;  

问图书馆员

15    
Algebras with two multiplications and their cumulants 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  

Burchardt Adam;  

问图书馆员

16    
The spin-Brauer diagram algebra 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:2  Page:191-224  

Laudone Robert P;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

17    
Cubic core-free symmetric m-Cayley graphs 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:2  Page:143-163  

Du Jia-Li;   Conder Marston;   Feng Yan-Quan;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

18    
On computing Schur functions and series thereof 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:2  Page:127-141  

Chan Cy;   Drensky Vesselin;   Edelman Alan;   Kan Raymond;   Koev Plamen;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

19    
Spectrahedrality of hyperbolicity cones of multivariate matching polynomials 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:2  Page:165-190  

Amini Nima;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

20    
A Chung–Feller theorem for lattice paths with respect to cyclically shifting boundaries 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:2  Page:119-126  

Guo Victor J. W;   Wang Xiao-Xin;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×